MAUDE Adverse Event Report: Lake Region Medical THRUWAY¿; Wire, Guide, Catheter

Lake Region Medical THRUWAY¿; Wire, Guide, Catheter
Model Number M001492971
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a reported complex atherectomy procedure involving a severely calcified, moderately tortuous distal superficial femoral artery (sfa) lesion with 100% stenosis, the physician advanced the jetstream atherectomy too far, resulting in fracture and detachment of the distal tip of the guidewire, with the fractured segment remaining within the patient.An attempt was made to retrieve the detached wire tip using a snare; however, retrieval was unsuccessful.As stent implantation was already planned, the detached wire fragment was secured against the vessel wall with the implanted stent.No additional actions were taken.No patient effects were reported.
 
Additional Manufacturer Narrative
Product was disposed; therefore, no physical or visual analysis could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Patient information was not provided; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.Attempts were made to obtain additional details; however, no further information was provided.Should additional information be received, a follow-up medwatch report will be submitted.Although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected because the system requires a value in h6(g).

Brand Name
THRUWAY¿
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
+1(952)641-8518
MDR Report Key50883381
Report Number2126666-2026-00054
Device Sequence Number10707859
Product Code DQX
UDI-Device Identifier08714729717188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number10149934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown